Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 152, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 6:27 PM EDT for 4 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 6:27 PM EDT (22:27 UTC)
- Expired
- Jul 14, 2015, 7:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bradley County, TN, Hamilton County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS54 KMRX 142227
SVRMRX
TNC011-065-115-153-142315-
/O.NEW.KMRX.SV.W.0152.150714T2227Z-150714T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
627 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRADLEY COUNTY IN EAST TENNESSEE...
SOUTHEASTERN SEQUATCHIE COUNTY IN EAST TENNESSEE...
HAMILTON COUNTY IN EAST TENNESSEE...
MARION COUNTY IN EAST TENNESSEE...
* UNTIL 715 PM EDT/615 PM CDT/
* AT 627 PM EDT /527 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WILDWOOD LAKE TO 6 MILES NORTHWEST OF
SOUTH PITTSBURG...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH
PITTSBURG...WALDEN...LAKESITE...WHITWELL...KIMBALL...MONTEAGLE...
RIDGESIDE...HARRISON...FAIRMOUNT...SOUTH CLEVELAND...RED BANK...
COLLEGEDALE...POWELLS CROSSROADS...ORME...MARTIN SPRINGS AND
OOLTEWAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3524 8582 3522 8574 3524 8569 3528 8570
3525 8496 3499 8492 3499 8586 3522 8587
TIME...MOT...LOC 2227Z 343DEG 27KT 3511 8486 3506 8580
HAIL...1.25IN
WIND...60MPH
$$
DH2 follow-up statements
389
WWUS54 KMRX 142237
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 PM EDT TUE JUL 14 2015
TNC153-142247-
/O.CAN.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
SEQUATCHIE TN-
637 PM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUATCHIE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR EASTERN TENNESSEE.
LAT...LON 3522 8574 3524 8569 3521 8540 3518 8539
3517 8540 3515 8539 3521 8534 3517 8495
3499 8492 3499 8586 3522 8587
TIME...MOT...LOC 2237Z 355DEG 23KT 3506 8497 3511 8581
$$
TNC011-065-115-142315-
/O.CON.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
BRADLEY TN-HAMILTON TN-MARION TN-
637 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EDT/615 PM CDT/ FOR SOUTHWESTERN BRADLEY...SOUTHERN HAMILTON AND
MARION COUNTIES...
AT 637 PM EDT /537 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR SOUTH CLEVELAND TO 8 MILES NORTHWEST OF
SOUTH PITTSBURG...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...SOUTH
PITTSBURG...WALDEN...WHITWELL...KIMBALL...RIDGESIDE...HARRISON...
FAIRMOUNT...SOUTH CLEVELAND...RED BANK...COLLEGEDALE...POWELLS
CROSSROADS...ORME...MARTIN SPRINGS...HALETOWN (GUILD)...OOLTEWAH AND
EAST BRAINERD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3522 8574 3524 8569 3521 8540 3518 8539
3517 8540 3515 8539 3521 8534 3517 8495
3499 8492 3499 8586 3522 8587
TIME...MOT...LOC 2237Z 355DEG 23KT 3506 8497 3511 8581
HAIL...1.00IN
WIND...60MPH
$$202
WWUS54 KMRX 142256
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
656 PM EDT TUE JUL 14 2015
TNC011-142305-
/O.CAN.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
BRADLEY TN-
656 PM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BRADLEY COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT/900
PM CDT/ FOR EASTERN TENNESSEE.
LAT...LON 3522 8574 3511 8537 3499 8506 3499 8586
3522 8587
TIME...MOT...LOC 2255Z 343DEG 24KT 3497 8521 3511 8577
$$
TNC065-115-142315-
/O.CON.KMRX.SV.W.0152.000000T0000Z-150714T2315Z/
HAMILTON TN-MARION TN-
656 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EDT/615 PM CDT/ FOR SOUTHWESTERN HAMILTON AND MARION COUNTIES...
AT 655 PM EDT /555 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR RIDGESIDE TO 7 MILES NORTHWEST OF
KIMBALL...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SOUTH PITTSBURG...KIMBALL...RIDGESIDE...RED
BANK...ORME AND HALETOWN (GUILD).
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3522 8574 3511 8537 3499 8506 3499 8586
3522 8587
TIME...MOT...LOC 2255Z 343DEG 24KT 3497 8521 3511 8577
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:49 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 14, 3:49 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
349 PM EDT TUE JUL 14 2015
.SHORT TERM (TONIGHT AND WEDNESDAY)...HRRRR CORRECTLY FORETOLD OF
A LINE OF CONVECTION WHICH WOULD FORM ACROSS NORTHERN MIDDLE
THROUGH NORTHEAST TENNESSEE EARLY THIS AFTERNOON. CONVECTION IS
FORMING IN AN AREA OF MAJOR LEAGUE MOISTURE TRANSPORT AND
CONVERGENCE. UPPER DIFFLUENCE IS LEADING TO BACKBUILDING ACROSS THE
CUMBERLAND PLATEAU. HEAVY RAIN CONTINUING OVER PARTS OF SOUTHWEST
VIRGINIA AND NORTHEAST THROUGH CENTRAL EAST TENNESSEE...WHICH HAVE
ALREADY RECEIVED AROUND TWO TO AS MUCH AS FIVE INCHES OF RAIN
SHOULD RESULT IN SOME MORE FLOODING. THEREFORE...ISSUED FLASH FLOOD
WATCH FOR CONVECTION WHICH COULD CONTINUE ACROSS THESE AREAS WELL
INTO THE NIGHT. ADDITIONALLY...EXCELLENT SHEAR AND VERY HIGH CAPE
VALUES ARE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
RADAR INDICATES THAT SOME OF THE STORMS ARE SUPERCELLS WITH
ROTATION SIGNATURES PRESENT. SEVERE CONVECTION WILL CONTINUE SLOWLY
SOUTH THROUGH EAST TENNESSEE THROUGH THE EVENING HOURS. SHOULD BE A
BETTER DAY ON WEDNESDAY WITH DRIER AIR BUILDING IN BEHIND THE
EASTERN U.S. UPPER TROUGH.
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...STILL LOOKS LIKE A
BREAK IN THUNDERSTORM ACTIVITY WEDNESDAY NIGHT THROUGH MOST OF
FRIDAY. A WEAK FRONT TO SLIDE SOUTH INTO THE SOUTHERN STATES
WEDNESDAY NIGHT AND THURSDAY WITH A DRIER AIR MASS REPLACING THE
WARM HUMID AIR MASS THAT HAS BEEN PLAGUING THE REGION THE LAST
SEVERAL DAYS. LOWS WEDNESDAY NIGHT DROPPING INTO THE 60S TO NEAR 70
AT CHATTANOOGA. THURSDAY TEMPERATURES WILL STAY SLIGHTLY COOLER IN
THE 80S TO NEAR 90 AT CHATTANOOGA AS HIGH PRESSURE BUILDS DOWN
BEHIND FRONT FOLLOWED BY ANOTHER NIGHT IN THE 60S. FRIDAY THE UPPER
RIDGE OVER THE SOUTHEAST AND SOUTH CENTRAL STATES BEGINS TO SHIFT
BACK EAST AND NORTH. DEW POINT TEMPERATURES WILL RISE AND HIGH
TEMPERATURES REBOUND TO THE LOWER TO MID 90S AS FRONT MOVES BACK NE
AS A WARM FRONT. THE AIR MASS WILL BECOME UNSTABLE ENOUGH FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. FROM SATURDAY
THROUGH MONDAY AFTERNOON AND EVENING SHOWERS AND STORMS WILL
CONTINUE BECOMING A LITTLE MORE NUMEROUS EACH DAY. A COLD FRONT
WILL APPROACH THE OHIO AND TN VALLEYS TUESDAY. IF THIS FRONT
LINGERS IN THE AREA THERE COULD BE SOME MORE CONCERNS FOR HEAVY
RAINFALL AT MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 75 91 70 91 / 60 30 10 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 73 88 68 88 / 60 20 10 10
OAK RIDGE, TN 73 87 68 87 / 60 20 10 10
TRI CITIES AIRPORT, TN 68 84 62 86 / 60 20 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANDERSON-BLOUNT SMOKY
MOUNTAINS-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-
HAMBLEN-HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-
MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
COCKE-NORTHWEST GREENE-NORTHWEST MONROE-ROANE-SCOTT TN-
SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-
SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&Hazardous weather outlook, Jul 14, 3:51 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 351 AM EDT TUE JUL 14 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-150800- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS POSSIBLE WITH THIS ACTIVITY. A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A FEW TORNADOES ALSO EXISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 14, 5:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
553 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG ENGLEWOOD 35.42N 84.49W
07/14/2015 MCMINN TN 911 CALL CENTER
NUMEROUS TREES DOWN.
&&Local storm report, Jul 14, 5:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG MARBLE 35.17N 83.93W
07/14/2015 CHEROKEE NC AMATEUR RADIO
TREES DOWN.
&&Local storm report, Jul 14, 6:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
608 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG DUNLAP 35.37N 85.39W
07/14/2015 SEQUATCHIE TN EMERGENCY MNGR
SEVERAL TREES DOWN ON AUTOMOBILES.
&&Local storm report, Jul 14, 6:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
610 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG DUCKTOWN 35.04N 84.39W
07/14/2015 POLK TN 911 CALL CENTER
0600 PM FLOOD DUCKTOWN 35.04N 84.39W
07/14/2015 POLK TN 911 CALL CENTER
ROCKS WASHED ACROSS HWY 64.
&&Local storm report, Jul 14, 6:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
618 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG DUCKTOWN 35.04N 84.39W
07/14/2015 POLK TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&Local storm report, Jul 14, 6:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
624 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 S CARTWRIGHT 35.26N 85.46W
07/14/2015 MARION TN 911 CALL CENTER
TREES DOWN.
0600 PM TSTM WND DMG WHITWELL 35.20N 85.52W
07/14/2015 MARION TN 911 CALL CENTER
TREES DOWN.
0605 PM TSTM WND DMG POWELLS CROSSROADS 35.18N 85.48W
07/14/2015 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:16 AM EDT | Special Weather Statement | MRX | Hancock | 44 min |
| Jul 14, 5:59 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 46 min |
| Jul 14, 6:28 AM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Jul 14, 6:32 AM EDT | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more | 3 hr |
| Jul 14, 6:44 AM EDT | Special Weather Statement | MRX | Cocke, Greene, Jefferson | 46 min |
| Jul 14, 7:31 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 44 min |
| Jul 14, 7:33 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more | 42 min |
| Jul 14, 8:08 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Scott, Union | 112 min |
| Jul 14, 8:13 AM EDT | Special Weather Statement | MRX | Anderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more | 47 min |
| Jul 14, 8:42 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 48 min |
| Jul 14, 8:55 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 50 min |
| Jul 14, 9:02 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 118 min |
| Jul 14, 9:30 AM EDT | Special Weather Statement | MRX | Anderson, Jefferson, Knox, Morgan, Roane, Union | 45 min |
| Jul 14, 9:52 AM EDT | Special Weather Statement | MRX | Blount | 38 min |
| Jul 14, 10:01 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 20 min |
| Jul 14, 10:02 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Sevier | 118 min |
| Jul 14, 10:17 AM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 43 min |
| Jul 14, 10:23 AM EDT | Areal Flood Advisory | MRX | Blount, Loudon, Monroe, Roane | 112 min |
| Jul 14, 10:57 AM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Roane | 48 min |
| Jul 14, 11:04 AM EDT | Special Weather Statement | MRX | Hancock | 26 min |
| Jul 14, 11:50 AM EDT | Areal Flood Advisory | MRX | Hancock | 115 min |
| Jul 14, 11:59 AM EDT | Special Weather Statement | MRX | Hancock | 46 min |
| Jul 14, 12:20 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 55 min |
| Jul 14, 12:31 PM EDT | Special Weather Statement | MRX | Polk | 44 min |
| Jul 14, 12:34 PM EDT | Flash Flood Warning | MRX | Claiborne, Greene, Hancock, Hawkins | 4 hr |
| Jul 14, 12:48 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 57 min |
| Jul 14, 1:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jul 14, 1:40 PM EDT | Special Weather Statement | MRX | Hawkins | 35 min |
| Jul 14, 1:44 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 46 min |
| Jul 14, 1:52 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Union | 53 min |
| Jul 14, 1:58 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 47 min |
| Jul 14, 2:06 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 22 min |
| Jul 14, 2:39 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson | 36 min |
| Jul 14, 2:44 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 31 min |
| Jul 14, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Union | 55 min |
| Jul 14, 3:08 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson | 67 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 48 min |
| Jul 14, 3:15 PM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more | 13 hr |
| Jul 14, 3:15 PM EDT | Tornado Warning | MRX | Morgan | 15 min |
| Jul 14, 3:35 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 40 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon, Meigs, Morgan, Rhea, Roane | 3 hr |
| Jul 14, 3:54 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane | 66 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, McMinn, Meigs, Rhea | 61 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe | 56 min |
| Jul 14, 4:36 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Sevier | 54 min |
| Jul 14, 4:58 PM EDT | Tornado Warning | MRX | McMinn, Monroe | 47 min |
| Jul 14, 5:13 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea | 3 hr |
| Jul 14, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk, Rhea | 67 min |
| Jul 14, 5:27 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 63 min |
| Jul 14, 5:29 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 46 min |
| Jul 14, 5:48 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Marion, Polk, Sequatchie | 3 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.